Heart disease : New on here. I am on my... - British Heart Fou...

British Heart Foundation

21,549 members14,610 posts

Heart disease

PRL9
PRL9

New on here. I am on my second pacemaker, the first being fitted some 12 or more years ago. Approximately 2 years ago I had mechanical valves fitted. I obviously take medication to keep my blood thin etc. Since this operation I find my sexual activity has deteriorated considerably and have lost a couple of girlfriends due to it! Is this psychological or the effects of the heart disease and how can I improve the situation? Thank you.

2 Replies
oldestnewest
Helen_BHF
Helen_BHFAdministrator

Hi PRL9 welcome to community :)

I'm sure you won't be alone with this one. We have some information on the BHF website which might be helpful for you. As you mentioned, it can sometimes be a psychological problem rather than a physical one:

bhf.org.uk/heart-health/liv...

bhf.org.uk/heart-matters-ma...

You can also contact the Sexual Advice Association if it's something that's really affecting your relationships: sexualadviceassociation.co.uk/

Hope this helps.

Hidden
Hidden

I dont know how to help, after an MI my sexual activity dropped considerably. After discussing the ED with my doctor and undergoing blood tests to rule out any hormone deficiency, the dr wanted to prescribe viagra but it wouldnt let him as the system flagged up as contra-indicated due to MI. After that the attitude was 'nothing more to be done, just live with it'

Dont know where to go next as obviously nothing more to be done. I feel sorry for anyone in this position. I hope you get some resolution

You may also like...